A note on six-dimensional planar Hermitian submanifolds of Cayley algebra
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
1074 3
Ultima descărcare din IBN:
2017-02-26 08:11
Căutarea după subiecte
similare conform CZU
512.548+514.76 (2)
Algebra (413)
Differential geometry. Algebraic and analytic methods in geometry (27)
SM ISO690:2012
BANARU, Mihail, BANARU, Galina. A note on six-dimensional planar Hermitian submanifolds of Cayley algebra. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2014, nr. 1(74), pp. 23-32. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1(74) / 2014 / ISSN 1024-7696 /ISSNe 2587-4322

A note on six-dimensional planar Hermitian submanifolds of Cayley algebra
CZU: 512.548+514.76

Pag. 23-32

Banaru Mihail, Banaru Galina
 
Smolensk State University
 
 
Disponibil în IBN: 18 iunie 2014


Rezumat

Six-dimensional planar Hermitian submanifolds of Cayley algebra are considered. It is proved that if such a submanifold of the octave algebta satisfies the U-Kenmotsu hypersurfaces axiom, then it is K¨ahlerian. It is also proved that a symmetric non-K¨ahlerian Hermitian six-dimensional submanifold of the Ricci type does not admit totally umbilical Kenmotsu hypersurfaces.

Cuvinte-cheie
Six-dimensional planar Hermitian submanifolds of Cayley algebra,

almost contact metric structure

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Banaru, M.B.</creatorName>
<affiliation>Смоленский государственный университет, Rusia</affiliation>
</creator>
<creator>
<creatorName>Banaru, G.A.</creatorName>
<affiliation>Смоленский государственный университет, Rusia</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>A note on six-dimensional planar Hermitian
submanifolds of Cayley algebra</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2014</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>Six-dimensional planar Hermitian submanifolds of Cayley algebra</subject>
<subject>almost contact metric structure</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>512.548+514.76</subject>
</subjects>
<dates>
<date dateType='Issued'>2014-02-04</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'>Six-dimensional planar Hermitian submanifolds of Cayley algebra are considered. It is proved that if such a submanifold of the octave algebta satisfies the U-Kenmotsu hypersurfaces axiom, then it is K¨ahlerian. It is also proved that a symmetric non-K¨ahlerian Hermitian six-dimensional submanifold of the Ricci type does not admit totally umbilical Kenmotsu hypersurfaces.</description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>